Skip to main content
Log in
Search all Journal of Mathematical Sciences articles

Volume 203, Issue 4

December 2014

This issue is a translation of Vestnik Novosibirskogo Gosudarstvennogo Universiteta: Seriya Matematika, Mekhanika, Informatika (Herald of Novosibirsk State University: Series Mathematics, Mechanics, Informatics) edited by Sergey S. Goncharov, Vol. 13, No. 1-2, 2013. Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru)

17 articles in this issue

Navigation